# SDR DHL2001804008

- Difficulty date: May 3, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND OFFICER SEAT BELT BROKEN. REINSTALLED RT LAP BELT IAW DC-8 MM 25-11-6.  OPS CK OK.
